# SDR SIMA200804401

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 15,545 hours, 13,890 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 852701
- Part serial: A20036
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4915, CREW REPORTED JUST AFTER TAKEOFF WHEN SELECTING GEAR UP, GOT A LANDING LEVER DISAGREE ON EICAS.  CYCLED GEAR AS PER AOM PROCEDURES.  SAME MESSAGE.  CYCLED LEVER DOWN GOT 3 GREEN AND NO LEVER DISAGREE MESSAGE.  RETURNED TO CVG.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED HARNESS AND NOSE WOW SWITCH PER EMB AMM 32-63-05.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
